Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 261, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 25, 2020, 5:43 AM EDT for Forsyth County, Georgia. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2020, 5:43 AM EDT (09:43 UTC)
- Expired
- Mar 25, 2020, 2:26 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.61 ft at Mar 25, 2020, 7:00 AM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
474
WGUS42 KFFC 250943
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
543 AM EDT Wed Mar 25 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Chattahoochee River near Roswell affecting Fulton County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-252342-
/O.NEW.KFFC.FL.W.0261.200325T0943Z-000000T0000Z/
/CMGG1.1.ER.200325T0709Z.200325T0845Z.000000T0000Z.UU/
543 AM EDT Wed Mar 25 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From early this morning until further notice.
* At 4AM Wednesday the stage was 6.3 feet...and rising.
* Flood stage is 6.0 feet.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
* This crest compares to a previous crest of 6.3 feet on Mar 12 2013.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC121-251637-
/O.NEW.KFFC.FL.W.0262.200325T0943Z-200325T1637Z/
/RWLG1.1.ER.200325T0613Z.200325T0815Z.200325T1037Z.UU/
543 AM EDT Wed Mar 25 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Roswell.
* From early this morning until this afternoon.
* At 5AM Wednesday the stage was 9.6 feet...and falling
* Flood stage is 9.0 feet.
* The river will continue to fall to below flood stage later this
morning.
* At 10.0 feet...Minor flooding continues. The water is one foot deep
in the Ace Sand Company office and begins to flood a warehouse.
Flooding expands into the parkings lots of Don White Memorial Park
on Riverside Road...and the Azalea Park on Azalea Drive west of
Roswell Road. Water begins to flood the tennis courts at the
Huntcliff Club across from Azalea Park and is one foot deep over
the road leading to the horse stables. The storm drains will stop
functioning at Riverside Road and Northcliff Trace.
* This crest compares to a previous crest of 9.5 feet on Jan 27 1996.
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$2 follow-up statements
746
WGUS82 KFFC 251504
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1104 AM EDT Wed Mar 25 2020
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Chattooga River near Summerville affecting Chattooga County
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Broad River near Carlton affecting Elbert...Madison and Oglethorpe
Counties
...The Flood Warning continues for the following rivers in Georgia...
South Chickamauga Creek near Ringgold affecting Catoosa County
Conasauga River near Eton affecting Murray and Whitfield Counties
Oostanaula River near Calhoun affecting Gordon County
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
Big Creek near Cumming affecting Forsyth County
Chattahoochee River near Vinings Cobb Parkway affecting Cobb and
Fulton Counties
GAC047-260503-
/O.CON.KFFC.FL.W.0258.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200324T1947Z.200325T0330Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 10AM Wednesday the stage was 15.6 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$
GAC213-313-260503-
/O.CON.KFFC.FL.W.0253.000000T0000Z-200326T1925Z/
/ETNG1.1.ER.200324T1947Z.200325T1700Z.200326T1325Z.NO/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The Conasauga River near Eton.
* Until Thursday afternoon.
* At 10 AM Wednesday the stage was 13.7 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
The river will fall below flood stage tomorrow late morning.
* At 14 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-260503-
/O.EXT.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1800Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 10 AM Wednesday the stage was 19.6 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue rising to near 20.0 feet by tomorrow early
afternoon. Additional rises may be possible thereafter.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-260503-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-200327T1851Z/
/TLNG1.1.ER.200325T1356Z.200326T1800Z.200327T1251Z.NO/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Conasauga River near Tilton.
* Until Friday afternoon.
* At 10 AM Wednesday the stage was 18.0 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue rising to near 19.8 feet by tomorrow early
afternoon. The river will fall below flood stage Friday morning.
* At 21 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC055-260503-
/O.EXT.KFFC.FL.W.0257.000000T0000Z-200326T1200Z/
/SUMG1.1.ER.200325T1502Z.200326T0000Z.200326T0600Z.NO/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Chattooga River near Summerville.
* From late this morning until Thursday morning.
* At 10AM Wednesday the stage was 13.9 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14.9 feet by this evening.The river will
fall below flood stage by after midnight tomorrow.
* At 14 feet...Minor flooding of woodlands and fields begins along
the river upstream and downstream from the gage on U.S. Highway 27
or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC129-260503-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200325T1430Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 10 AM Wednesday the stage was 22.3 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC085-117-260400-
/O.EXT.KFFC.FL.W.0260.000000T0000Z-200326T0400Z/
/DWSG1.1.ER.200325T0846Z.200325T1800Z.200325T2200Z.NO/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Etowah River near Dawsonville .
* Until late tonight.
* At 10 AM Wednesday the stage was 13.3 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
The river will fall below flood stage this evening.
* At 14 feet...Moderate flooding begins in northwest Forsyth
county. Old Federal Road begins to flood and Nicholson Road is
closed off to residents. Minor flooding continues in south Dawson
county.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$
GAC057-260503-
/O.CON.KFFC.FL.W.0263.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.200325T0952Z.200325T1445Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 10 AM Wednesday the stage was 19.2 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC117-260503-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.200325T0709Z.200325T1130Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The Big Creek near Cumming.
* Until further notice.
* At 09 AM Wednesday the stage was 6.5 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-260503-
/O.EXT.KFFC.FL.W.0256.000000T0000Z-200327T0834Z/
/APHG1.1.ER.200325T0528Z.200326T0600Z.200327T0234Z.NO/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Big Creek near Alpharetta.
* Until late Thursday night.
* At 10AM Wednesday the stage was 8.1 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 7 feet.
* The river will continue rising to near 8.4 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late
evening.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC067-121-260503-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.200325T1042Z.200325T1315Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020
The Flood Warning continues for
The Chattahoochee River near Vinings Cobb Parkway.
* Until further notice.
* At 10AM Wednesday the stage was 14.4 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 14 feet.
* At 14 feet...Flood stage is reached. Minor flooding occurs in the
woodlands and portions of the Chattahoochee National Recreation
Area along the river upstream and downstream from the gage on Cobb
Parkway. The flood waters will reach the top of the concrete boat
ramp in the recreation area.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC105-195-221-260503-
/O.EXT.KFFC.FL.W.0265.000000T0000Z-200326T1635Z/
/CARG1.1.ER.200325T1328Z.200326T0000Z.200326T1035Z.UU/
1104 AM EDT Wed Mar 25 2020
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Broad River near Carlton.
* Until Thursday afternoon.
* At 10 AM Wednesday the stage was 15.4 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 17.5 feet by this evening.
The river will fall below flood stage tomorrow morning.
* At 18 feet...Minor flooding will expand further into the
woodlands and fields along the river upstream and downstream from
the gage on the Georgia Highway 72 bridge. A sand dredge operation
on the left bank near the gage will become flooded. A large portion
of Roy Wood Road will be flooded with several feet of water and the
Broad River Outpost for Canoes and Kayaks location will be under
water. Flooding of the yard behind an assisted living home off of
Roy Wood Road will continue to expand.
&&
LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
3402 8300 3414 8312
$$921
WGUS82 KFFC 251826
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
226 PM EDT Wed Mar 25 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-251856-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-200325T1826Z/
/CMGG1.1.ER.200325T0709Z.200325T1130Z.200325T1528Z.UU/
226 PM EDT Wed Mar 25 2020
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 1PM Wednesday the stage was 4.8 feet...and
falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 5 feet...Bankfull conditions continue to expand into low lying
areas of the creek upstream and downstream from the gage at Atlanta
Highway or Georgia Highway 9. Portions of the sidewalk on the Big
Creek Greenway under the Georgia 400 Highway and McFarland Road
begin to flood. A portion of the sidewalk under Majors Road will be
covered with around one foot of water. The water level will begin
reaching the bottom of the boardwalk along several sections of the
Greenway.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 3:45 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 25, 3:45 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 345 AM EDT Wed Mar 25 2020 .SHORT TERM /Today through Thursday/... The last in a series of short waves is moving through Central GA at this hour, allowing for continued embedded thunderstorms within a larger line of showers. Have kept in some higher pops for areas along and south of a CSG to MCN line initially but a dry day after that. Flow aloft remains zonal if not some slight ridging behind this activity and will see temps reach the lower 70s across North GA and lower 80s to the south. Should be a rare dry short term period as high pressure over the Ohio Valley transitions to the eastern seaboard and wedges on the lee side of the Carolinas on Thu. This will keep temps down slightly over the eastern tier Thu afternoon with temps struggling to get out of the 60s. No such issues for Central GA as temperatures reach the lower 80s for most of the area. Deese && .LONG TERM /Thursday Night through Tuesday/... The long term period begins on Thursday night with a mid- and upper-level ridge centered over the Southeast. The ridge will persist through Friday and much of Saturday, bringing dry conditions and a mostly to partly sunny sky. Southwesterly flow at the mid- and upper levels will return on Saturday as an upper- level trough and associated low pressure system organize across the Great Plains. At the surface, a cold front will push through North and Central Georgia late Saturday night through Sunday, bringing showers across the CWA. Subtle timing differences among the models remain, as the GFS is slightly quicker than the ECMWF with the arrival of rain in northwestern Georgia. There are also model discrepanices concerning how long showers/storms will linger into Sunday afternoon. Given MUCAPE still forecast to be around 1000 J/kg at most during the frontal passage, have maintained a slight chance of thunder on Sunday. Monday looks to be dry while the next system gets its act together across the South Central states. Another upper-level trough will impact the Southeast on Tuesday, though there are differences in the timing and intensity of the system. The GFS remains faster with a less-pronounced trough, while the ECMWF is slower with a deeper trough. This translates to uncertainty concerning the timing of rain on Tuesday, so went with chance PoPs (~30%) for much of the CWA on Tuesday. Day 1-7 WPC QPF calls for rainfall totals of 0.25 inch to 1 inch across Central Georgia, and 1 inch to 2.5 inches across North Georgia. Highs will be around 5 to 15 degrees above average Friday through Sunday, though portions of North Georgia could see highs closer to average on Sunday given the cold front passage and associated showers. For much of the CWA, highs will dip several degrees below average on Monday and Tuesday. Lows will be around 10 to 20 degrees above average Friday through Sunday, then 5 to 10 degrees above average for the first half of next week. Martin && .AVIATION... 06Z UPDATE... Line of TSRA will continue to move through the terminals for the first half of the overnight period with some IFR conditions forecast to build in its wake. These should be fairly temporary compared to the last couple of days and should see MVFR at most sites by 12Z and VFR by 16Z. Winds have shifted to the west side and should remain there for most of Wed. A shift to NE however is anticipated for the overnight period Thu for ATL. //ATL CONFIDENCE...06Z UPDATE... Medium on IFR development and duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 74 51 71 56 / 10 5 5 0 Atlanta 71 51 74 59 / 10 0 0 0 Blairsville 65 45 66 54 / 20 5 5 0 Cartersville 70 48 75 58 / 10 0 5 0 Columbus 80 54 82 61 / 10 0 0 0 Gainesville 71 50 67 55 / 10 5 10 0 Macon 79 52 79 58 / 20 0 0 0 Rome 70 47 76 58 / 10 0 5 0 Peachtree City 74 49 77 59 / 10 0 0 0 Vidalia 83 57 80 61 / 40 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....Martin AVIATION...Deese
Hazardous weather outlook, Mar 25, 4:02 AM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 402 AM EDT Wed Mar 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 402 AM EDT Wed Mar 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of showers and thunderstorms will continue moving southward across central Georgia through the morning hours. The main hazards with any storms will be occasional lightning and brief periods of heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thunderstorms will be possible over portions of north and central Georgia late Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 24, 11:54 PM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 PM EDT Tue Mar 24 2020
GAZ032>034-045-250430-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
1154 PM EDT Tue Mar 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...NORTHWESTERN DEKALB AND GWINNETT COUNTIES UNTIL 1230 AM EDT...
At 1154 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
east of Marietta...moving east at 50 mph.
HAZARD...Up to 40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marietta, Lawrenceville, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Duluth, Snellville, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Grayson, Berkeley Lake, Tucker, Mountain Park,
Mount Bethel and White Water Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3406 8458 3409 8430 3408 8418 3405 8412
3405 8410 3407 8412 3405 8394 3389 8387
3382 8406 3395 8454
TIME...MOT...LOC 0354Z 283DEG 43KT 3400 8434
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:50 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Mar 24, 10:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Mar 24, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 50 min |
| Mar 24, 11:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 18 min |
| Mar 24, 11:54 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Mar 25, 5:33 AM EDT | River Flood Warning | FFC | Gordon | 4 days |
| Mar 25, 5:33 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 7 hr |
| Mar 25, 5:43 AM EDT | River Flood Warning | FFC | Fulton | 2 hr |
| Mar 25, 7:22 AM EDT | River Flood Warning | FFC | Cherokee | 22 hr |
| Mar 25, 7:22 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Mar 25, 9:26 AM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 15 hr |
| Mar 25, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 6 days |
| Mar 25, 12:14 PM EDT | River Flood Warning | FFC | Floyd | 45 hr |
| Mar 25, 12:19 PM EDT | River Flood Warning | FFC | Floyd | 3 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.